# SDR DALA1129843310

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y2462 FR 37 CORRODED.  CORR AT ZN 250 SEAT TRACK Y2462, FR 37.  REMOVED IAW SRM 51-74-00 FOUND OUT LIMIT. ORG THK 0.120" MAT'L REMOVED 0.041 (L=2"XW=0.5") IAW SRM 53-00-15 FIG 102.  REPAIR CARRIED OUT IAW PRI ER/A 490911-14 REV O DATED 21APR11 1701 HRS.
